# SDR UPS97822587

- Difficulty date: April 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46108
- System (JASC): 5270 · Door Warning System
- Part: Tail Skid Ftg
- Part number: 37508651
- Condition: Corrosion
- Location: Bs 1766
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, TAIL SKID FITTING INSIDE FUSELAGE AT FS 1766 HAS EXFOLIATED CORROSION.  REMOVED AND REPLACED FITTING IAW SRM 51-1-20D, 51-3-0, 51-3-1.
